# SDR CA970422033

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 8760051003
- Condition: Frayed
- Location: Condition Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONDITION LEVER CABLE FOUND FRAYED AT THE FIRE SEAL LEFT HAND.
